# SDR SWIA200718038

- Difficulty date: March 19, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ACCESS BUSS CAUTION MESSAGE AND FOLLOWED BY SEVERAL CAUTIONS MESSAGES. FOUND ADG XFER K2XD CONTACTOR HAD A SHORTED TERMINAL.  REPLACED CONTACTOR, TERMINAL AND ESSENTIAL TRU 1.  OPERATIONAL CHECKS GOOD.
